MathSciNet Relay Station
MathSciNet bibliographic data
MR712249 (85g:22013) 22E25 (22E30 35A99 58G99)
Corwin, Lawrence Criteria for solvability of left invariant operators on nilpotent Lie groups. Trans. Amer. Math. Soc. 280 (1983), no. 1, 53–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement